Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online
Ask a Urologist   »  

Having numbing sensation on the penis and testicles. How to get relief?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
Hi, I have a numbing sensation on my penis and testicles! If it was rough masturbation would the numbness be present the same day or three days later? Are there any creams or solutions that can help? Will it eventually go away (temporary) or is there a possibility that it will be there for the rest of my life?
Posted Sat, 23 Mar 2013 in Penis Problems
Answered by Dr. Jonas Sundarakumar 2 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

A numbing sensation on the penis and testicles is indicative of a nerve-related problem. This in turn could be due to a transient compression of the nerve, external trauma to the area (possible from rough masturbation), certain vitamin deficiencies or even due to other medical problems like diabetes, etc.

If it has been due to rough masturbation, the symptoms eould be present immediately and subside quickly. If it has been prolonged (i.e. for few days together), then it is unlikely to be due to this possibility, and this means that you would have to get yourself checked by a doctor.

So, I suggest that you see a doctor for a physical examination and a few other investigations, as per necessity. Further treatment and improvement will depend on the cause identified. Any topical creams or solutions are unlikely to help.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist & Sexologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor